Your Cart

Your cart is empty

Home  >  Volume 22 (2012)

Convergence of Numerical Solution for Heat Equation by Augustine O. Odio Volume 22 (November, 2012), pp 381 – 384
Sale price: $5.00


The work is on convergence of numerical solution for heat equation. In this problem, we consider a suitable difference scheme whose dependent variable u is the control which depends on multiplicity of space variables x1,x2,x3…,xn and time variable t. Here, u is defined on suitable subspaces of the space of definition. This type of function u, is said to be admissible and also, satisfies the Taylor series expansions.

Also, the difference scheme in question satisfy the numerical properties such as consistency, stability and convergent. Numerical solution obtained were found to be constant, stable and convergent.

Keywords: Convergence, numerical solution, numerical scheme, consistency, stability admissible function.